# SDR USAA2011101700021

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DOOR 2R NOT ARMED IN FLIGHT.  CABIN PRESSURE LIGHT ILLUMINATED IN CLIMB.  DOOR HANDLE WILL NOT STAY IN THE ARMED POSITION.  DECIDED TO RETURN TO PHX .  ALSO, ECAM MESSAGE BRAKES SYSTEM 1 FAULT, BSCU RESET PER QRH, MESSAGE REMAINED.  DECLARED EMERGENCY AND LANDED OVERWEIGHT.  PERFORMED ADJUSTMENT AND TEST OF THE RELEASE MECHANISM OF THE EMERGENCY SLIDE, NO DEFECT NOTED PER AMM 52-13-22-280-001.  FOUND R2 DOOR PROXIMITY SWITCH OUT OF TOLERANCE.  ADJUSTED THE PROXIMITY SWITCH PER AIRBUS MAINTENANCE MANUAL 52-71-00-820-0201.  OPS CHECKED GOOD.
